# SDR DALA13053603761

- Difficulty date: October 15, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO AFT RT SHIELD CORRODED.  MAINTENANCE REMOVED SHIELD AND REPLACED WITH NEW IAW SRM 51-40-02 PG 1, DWG 146A8127, SRM 51-40-05.
